# SDR ASOA201101870

- Difficulty date: October 7, 2011
- Submitted: October 11, 2011
- Operation: Air carrier
- Aircraft: N847AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7335
- Aircraft time: 28,280 hours, 24,930 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT OVER WING AFT EMERGENCY LIGHT INOPERATIVE.  RELAMPED LT OVERWING AFT EM LIGHT W/A SERVICEABLE LAMP IAW AMM 33-51-21. OPS CHECKED GOOD.
